# SDR WTAA970184

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 784
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Radius Rod
- Part number: 1862F
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OXR - RIGHT MAIN LANDING GEAR INTRANSIT LIGHT REMAINS ON.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  MAINTENANCE REPLACED RT MLG RADIUS ROD.  OPERATIONAL AND LEAK CHECKS SATISFACTORY. AIRCRAFT RETURNED TO SERVICE.  (X)
